Discussions that mention benzaclin

Acne board


i am going through major depression right now! i went to the doc last week and he gave me 50mg minocycline and benzaclin. ive been using the benzaclin every other day for about a week and it is ruining my face! my skin is soooo dry. it burns to put lotion on it! i dont know what to do cuz i cant even put makeup on cuz it looks all cracked. its so gross! i have very mild acne, so do you think just taking the minocycline will be enough?? since ive been using both of those my skin is almost 100% clear but i dont know which one cleared it up. i told the doctor i just wanted to go on birth control cuz my acne is definitely hormonal but he insisted i try this first, so i dont know if i should just wait a few more weeks or go back and argue with him? someone please help me!!!
Benzaclin is very harsh........I had the exact same problems that you're having. Are you using it every day? If so, try using it only a few days a week or every other day. If you're not using anything at night then use it only at night so it doesn't interfere with your makeup in the morning. I also suggest you try using jojoba oil as a night time moisturizer. This stuff is great and it shouldn't break you out. There are a few people who have a reaction to it and can't use it, but most people have no problems with it and it's the best thing to relieve dry, irritated skin. It's an oil but it won't clog your pores. You can get it at most health food stores or places that sell natural products.

If nothing else works just stop using the Benzaclin and get a gentler BP product.